Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36338
標題: Optimal control of the N policy M/G/1 queueing system with server breakdowns and general startup times
作者: Wang, K.H.
王國雄
Wang, T.Y.
Pearn, W.L.
關鍵字: control;general repair time;general startup time;M/G/1 queue;optimal;policy;non-reliable server;removable service station;vacations;infinite;setup
Project: Applied Mathematical Modelling
期刊/報告no:: Applied Mathematical Modelling, Volume 31, Issue 10, Page(s) 2199-2212.
摘要: 
This paper deals with an N policy M/G/1 queueing system with a single removable and unreliable server whose arrivals form a Poisson process. Service times, repair times, and startup times are assumed to be generally distributed. When the queue length reaches N(N >= 1), the server is immediately turned on but is temporarily unavailable to serve the waiting customers. The server needs a startup time before providing service until there are no customers in the system. We analyze various system performance measures and investigate some designated known expected cost function per unit time to determine the optimal threshold N at a minimum cost. Sensitivity analysis is also studied. (c) 2006 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11455/36338
ISSN: 0307-904X
DOI: 10.1016/j.apm.2006.08.016
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.